Mathematics: Page 70: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 124 | Views: 988

Mathematics, India, Volume 4 Issue 12, December 2015

Pages: 2338 - 2340

Invariant Submanifold of Structure Manifold

Lakhan Singh | Shailendra Kumar Gautam

Downloads: 124 | Views: 811

Mathematics, India, Volume 5 Issue 5, May 2016

Pages: 1072 - 1078

Fixed Coefficients for Certain Subclass of Univalent Functions using Hypergeometric Function

C. Selvaraj | T. R. K. Kumar | Thirupathi

Downloads: 124 | Views: 810

Mathematics, India, Volume 6 Issue 1, January 2017

Pages: 2293 - 2295

1, Semiglobal Cototal Domination on Graphs

T. Nicholas | T. Sheeba Helen

Downloads: 124 | Views: 752

Mathematics, India, Volume 6 Issue 3, March 2017

Pages: 1849 - 1851

Identifying Irrationals

R. Sivaraman

Downloads: 124 | Views: 649

Mathematics, Albania, Volume 6 Issue 6, June 2017

Pages: 1744 - 1747

An Application of Finite Affine Plane of Order n, in an Experiment Planning

Dr. Orgest ZAKA | Prof. Dr. Kristaq FILIPI

Downloads: 124 | Views: 684

Mathematics, India, Volume 6 Issue 7, July 2017

Pages: 1231 - 1233

Fluid Flow in a Pipe

U Sujatha | C Sarada

Downloads: 124 | Views: 837

Mathematics, India, Volume 7 Issue 4, April 2018

Pages: 1752 - 1758

Discrete Element Simulation of Cascading Mode of Granular Particles and their Heat Transfer in a Rotating Cylinder

Oleena S.H

Downloads: 124 | Views: 922

Mathematics, India, Volume 8 Issue 11, November 2019

Pages: 346 - 348

ZETA & ETA Functions Calculation in Form of Matrix

Dibyajyoti Dutta

Downloads: 124 | Views: 955

Mathematics, India, Volume 9 Issue 6, June 2020

Pages: 573 - 576

A Comment on S Nahar & Md. Abdul Alim (2017): A New Statistical Averaging Method to Solve Multi-Objective Linear Programming Problem

Sanjay Jain | Adarsh Mangal

Downloads: 123 | Views: 807

Mathematics, India, Volume 3 Issue 3, March 2014

Pages: 538 - 544

Approximation by Stancu Type Generalization of Beta Operators

Chandra Prakash | Rahul Tomar

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.